Teedex Sugar Free Oral Solution (100ml)
Teedex contains Paracetamol, which is a painkiller suitable for children between the ages of 2 and 12 years. This medication helps in relieving pain from such ailments as toothache, sore throats, earaches colds and flu and general aches and pains. This medicine also reduces high temperatures and fevers associated with infections such as chicken pox, whooping cough, measles and mumps. It also contains diphenhydramine hydrochloride which helps with sleeplessness associated with the above illnesses.
Children 2 – 6 years, give 5-10ml (3 to 4 times daily).
Children over 6 years, give 10-20ml (3 times daily).
Leave at least 4 hours between each dose.
Never exceed the stated dose
Always read the product leaflet
Out of stock
Email me when it's back in stock
Earn 25 points upon purchasing this product.